# SDR FDEA201211154041

- Difficulty date: November 15, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 51,461 hours, 21,832 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 "SLIDE ARMED" LIGHT FOUND BURNED OUT DURING POST FLIGHT.  LAMPED L1 "SLIDE ARMED" LIGHT IAW SMP CHECKED L1 DOOR ARM/DISARM OPERATION REF: AMM  52-11-00-6. OPS CHECKS GOOD.  FINAL CLOSED.
